# SDR TWAA0018419

- Difficulty date: November 20, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND DOOR BEAM CORRODED AT STA 1155 TO 1211.  REMOVED CORROSION PER SPM 6-80-01.  BEAM OUT OF LIMITS AND REPLACED PER DRAWING 5936038-501.  INSTALLED PER SRM 51-30-02 AND 51-30-05.  TREATED AND PAINTED PER 51-10-3.
